# SDR HALA9721

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P401005111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - AFT SECTION OF CABIN EMERGENCY FLOOR PATH LIGHTING INOP.  REMOVED AND REPLACED MID CABIN AFT CONTROL MODULE.  OPS CHECK OK.  (M)
